Vitamin C Archives

Vitamin C: What are the symptoms of "bowel tolerance?"

[ Vitamin C Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Vitamin C: What are the symptoms of "bowel tolerance?"

Posted by KMD on August 30, 2000 at 09:37:54:

I'm thinking diarrhea, but I want to be clear. This is so vague to me that I'm thinking "bowel tolerance" could mean anything, even nausea or vomiting! Or, maybe it causes acid burning stools?



Re: Vitamin C: What are the symptoms of "bowel tolerance?"

Posted by
Deb on August 30, 2000 at 18:05:26:

In Reply to: Vitamin C: What are the symptoms of "bowel tolerance?" posted by KMD on August 30, 2000 at 09:37:54:

Hi KMD,

My understanding is also that it's diarrhea.

Deb.



Re: Vitamin C: What are the symptoms of "bowel tolerance?" (Archive in vitamin C.)

Posted by Walt Stoll on September 01, 2000 at 08:16:08:

In Reply to: Vitamin C: What are the symptoms of "bowel tolerance?" posted by KMD on August 30, 2000 at 09:37:54:

Hi, Kathy.

ACTUALLY it is bowel "INtolerance". It is when one exceeds the bowel's ability to absorb the dose that the left over vitamin C causes loose stools.

ACTUALLY it is not necesary to wait for diarrhea to know that you have reached your tolerable dose: just softer stools is the first indication and it is THEN that it is a good idea to cut the dose slightly to avoid the looser stools.

Hope this helps. None of those other symptoms happen.

Walt



[ Vitamin C Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!